# SDR 2008UALA03468

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,635 hours, 11,127 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Noisy
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

WINDOW SEAL BEGAN TO SQUEAL LOUDLY.  CAPTAIN REPORTED, NOISE IS TOO LOUD TO OPERATE SAFELY, RTFL.  REPLACED SEAL. APPLIED SEALANT AROUND FILLET. PERFORMED PRESSURE CHECK. ALL CHECKS NORMAL.
